Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36476
DC FieldValueLanguage
dc.contributor.authorK. H. Wangen_US
dc.contributor.authorK. B. Huangen_US
dc.contributor.other國立中興大學應用數學系zh_TW
dc.date2009zh_TW
dc.date.accessioned2014-06-06T07:55:33Z-
dc.date.available2014-06-06T07:55:33Z-
dc.identifier.issn0307-904Xzh_TW
dc.identifier.urihttp://hdl.handle.net/11455/36476-
dc.language.isoen_USzh_TW
dc.publisherNew York, USA:Elsevieren_US
dc.relationApplied Mathematical Modelling, Volume 33, Issue 4, Page(s) 2024-2034.en_US
dc.subjectLagrange's methoden_US
dc.subject<p,N>-policyen_US
dc.subjectMaximum entropyen_US
dc.subjectM/G/1 queueen_US
dc.subjectUnreliable serveren_US
dc.title(Applied Mathematical Modelling,33(4):2024-2034)A Maximum Entropy Approach for the <p, N>-Policy M/G/1 Queue with a Removable and Unreliable Serveren_US
Appears in Collections:應用數學系所
文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.